Prednisone And Lupus Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

skittless
New Member


Date Joined Jun 2011
Total Posts : 1
   Posted 6/23/2011 4:32 PM (GMT -6)   
Yet another prednisone question! :)
okay so, im going away to Florida in about 6-7weeks.
i was wondering if you think that my moon face would have gone away or at least come down A LOT within that time?
at the moment i'm on 12.5mg going down every 2weeks.
when should i start to see a slight reduction within my cheeks?
please help, by giving your honest answer..

oh and did it take long for your moon face to go down..? days? weeks? months?
i know that everyone different and it depends on the person, but i would like to hear about some personal experiences .
thanks a ton<3

**New Prednisone user**
diagosed withLupus 2months ago!

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7720
   Posted 6/24/2011 11:32 AM (GMT -6)   
Sometimes going down isn't as fast as we expect, as you may experience symptoms at some level and have to wait more than 2 weeks to go down again.

In my experience, the moon face lags behind a bit, some people don't see change until they are off prednisone for several weeks. But others have posted who have seen faster results.

So the answer is, like you expected, it really depends, and no-one knows what exactly it depends on. I suspect drinking lots of water, keeping low on salt and white carbs (bread,pasta,potatoes,processed foods) would help it disappear faster.
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

Bsime
Veteran Member


Date Joined Apr 2006
Total Posts : 1342
   Posted 6/24/2011 4:43 PM (GMT -6)   
All I can tell you is that is will go down in time but everyone is different.  Mine went down pretty quickly once I got below 15mg but others took longer.  Moon face is annoying but of all the problems you can have with lupus it is one of the least.  It is not a permanent side effect and it will go away.
 
Many think it is edema but what prednisone does it to change where you store fat.  Unfortunately it causes a moon face, prednisone belly, and camel hump but these are all temporary although getting rid of a belly, if you have one, is the hardest I think. 
 
Bill
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 2:41 PM (GMT -6)
There are a total of 2,974,562 posts in 326,188 threads.
View Active Threads


Who's Online
This forum has 161253 registered members. Please welcome our newest member, A_Warrior's Queen.
276 Guest(s), 11 Registered Member(s) are currently online.  Details
DBwithUC, trekkar, imagardener2, hennaheather, RobertC, AnxietyKelller, Alex ArmPain, hrpufnstuf, Timnlay, Tinkers Valley, U.C.Me?